# SDR ASOA20130916230

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 29,002 hours, 16,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT FRAME 10 CRACKED AT DV WINDOW.  MX R & R RT FRAME 10 AT DV WINDOW IAW SRM 51-40-02  AND IAW CPM 31-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
